On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulli

  • Shyamal Debnath Tripura University.
  • Subrata Saha Tripura University.
Palabras clave: Ideal, I – convergence, Modulus function, Difference sequence.

Resumen

In this article we introduce the sequence spaces cI (F, Λ, Δm,p), coI (F, Λ, Δm,p) and ℓ ∞I (F, Λ, Δm,p), associated with the multiplier sequence Λ = (λk), defined by a sequence of modulli F = (fk). We study some basic topological and algebraic properties of these spaces. Also some inclusion relations are studied.

Biografía del autor

Shyamal Debnath, Tripura University.
Department of Mathematics.
Subrata Saha, Tripura University.
Department of Mathematics.

Citas

[1] A. Esi and M. Et. : Some new spaces defined by Orlicz functions; Indian J. Pure and Appl. Math., 31 (8), pp. 967-972, (2000).

[2] B. C. Tripathy, A. Baruah, M. Et and M. Gungor: On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers, Iranian J. Sci. and Techno., Transactions A: Science, 36 (2), pp. 147-155, (2012).

[3] B. C. Tripathy and A. J. Dutta : On I-acceleration convergence of sequences of fuzzy real numbers; Math. Modell. Analysis, 17 (4), pp. 549-557, (2012).

[4] B. C. Tripathy, B. Choudhury and B. Sarma : On some new type of generalized difference sequence spaces; Kyungpook Math. Jour., 48 (4), pp. 613-622, (2008).

[5] B. C. Tripathy and B. Hazarika : Some I-convergent sequence spaces defined by Orlicz functions; Acta Math. Appl. Sin., 27 (1), pp. 149-154 (2011).

[6] B. C.Tripathy and B.Hazarika : Paranorm I-convergent sequence spaces; Math. Slovaca, 59 (4), pp. 485-494, (2009).

[7] B. C.Tripathy and B. Hazarika : I-convergent sequence spaces associated with multiplier sequence spaces; Math. Ineq. Appl.,11 (3), pp. 543-548, (2008).

[8] B. C. Tripathy and B. Hazarika : I-monotonic and I-convergent sequences; Kyungpook Math. J., 51 (2), pp. 233-239, (2011).

[9] B. C. Tripathy and B. Sarma : On I-convergent double sequences of fuzzy real numbers, Kyungpook Math. J.,52 (2), pp. 189-200, (2012).

[10] B. C. Tripathy and H. Dutta: On some new paranormed difference sequence spaces defined by Orlicz functions; Kyungpook Math. J., 50 (1), pp. 59-69, (2010).

[11] B. C. Tripathy, M. Sen and S. Nath: I-convergent in probabilistic n-normed space; Soft Comput., 16, pp. 1021-1027, (2012).

[12] B. C.Tripathy and P.Chandra: On some generalized difference paranormed sequences spaces associated with multiplier sequence defined by modulus function; Anal. Theory and Appl, 27 (1), pp. 21-27, (2011).

[13] B. C. Tripathy and S. Debnath: On generalized difference sequence spaces of fuzzy numbers, Acta Sinet. Tech., Maringa, 35 (1), pp. 117- 121, (2013).

[14] B. C. Tripathy and S. Mahanta: On a class of vector valued sequences associated with multiplier sequences; Acta Math. Appl. Sinica, 20 (3), pp. 487-494, (2004).

[15] B. C. Tripathy and S. Mahanta: On I-acceleration convergence of sequences; J. Frank. Inst., 347, pp. 591-598, (2010).

[16] B. Sarma: I-convergent sequences of fuzzy real numbers defined by Orlicz function; Mathematical Sciences, 6: 53, doi : 10.1186/2251- 7456-6-53, (2012).

[17] E. Savas and P. Das: A generalized statistical convergence via ideals; Appl. Math. Lett, 24, pp. 826-830, (2011).

[18] G. Goes and S. Goes: Sequences of bounded variation and sequences of fourier coefficients; Math. Zeift., 118, pp. 93-102, (1970).

[19] H. Kizmaz : On certain sequence spaces; Canad. Math. Bull., 24 (2), pp. 169-176, (1981).

[20] H. Nakano : Concave Modulars; J.Math Soc. Japan, 5, pp. 29-49, (1953).

[21] I. J. Schoenburg : The integrability of certain functions and related summability methods; Amer. Math. Month, 66, pp. 361-375, (1951).

[22] J. Lindenstrauss and L. Tzafriri: On Orlicz sequence spaces; Israel J. Math, 101, pp. 379-390, (1971).

[23] P. Kostyrko, T.Salat and W.Wilczynski: I-convergence; Real Anal. Exchange, 26 (2), pp. 669-686, (2000/2001).

[24] R. C Buck: The measure theoretic approach to density; Amer. J. Math., 68, pp. 560-580, (1946).

[25] S. Debnath and J.Debnath: Some ideal convergent sequence spaces of fuzzy real numbers; Palestine J. Math, 3 (1), pp. 27-32, (2014).

[26] S. Debnath and J.Debnath: On I-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation; Proyecciones J. Math, 33 (3), pp. 277-285, (2014).

[27] T. Salat: On statistically convergent sequences of real numbers; Math. Slovaka, 30, pp. 139-150, (1980).

[28] V. A. Khan and K. Ebadullah : I-convergent difference sequence spaces defined by a sequence of modulli; J. Math. Comput. Sci. 2 (2), pp. 265-273, (2012).
Cómo citar
Debnath, S., & Saha, S. (1). On some I -convergent generalized difference sequence spaces associated with multiplier sequence defined by a sequence of modulli. Proyecciones. Journal of Mathematics, 34(2), 137-146. https://doi.org/10.4067/S0716-09172015000200003
Sección
Artículos